RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2011, Volume 42, Pages 125–133 (Mi cmfd195)  

This article is cited in 1 scientific paper (total in 1 paper)

Construction of programmed controls for a dynamic system based on the set of its first integrals

E. V. Karachanskaya

Pacific National University, Khabarovsk, Russia

Abstract: Based on the set of first integrals, we solve a programmed control problem for a nonlinear dynamic system with a random noise.

Full text: PDF file (138 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2014, 199:5, 547–555

Bibliographic databases:

UDC: 519.21+517.93+519.714

Citation: E. V. Karachanskaya, “Construction of programmed controls for a dynamic system based on the set of its first integrals”, Proceedings of the International Conference on Mathematical Control Theory and Mechanics (Suzdal, July 3–7, 2009), CMFD, 42, PFUR, M., 2011, 125–133; Journal of Mathematical Sciences, 199:5 (2014), 547–555

Citation in format AMSBIB
\Bibitem{Kar11}
\by E.~V.~Karachanskaya
\paper Construction of programmed controls for a~dynamic system based on the set of its first integrals
\inbook Proceedings of the International Conference on Mathematical Control Theory and Mechanics (Suzdal, July 3--7, 2009)
\serial CMFD
\yr 2011
\vol 42
\pages 125--133
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd195}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013833}
\transl
\jour Journal of Mathematical Sciences
\yr 2014
\vol 199
\issue 5
\pages 547--555
\crossref{https://doi.org/10.1007/s10958-014-1881-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84902816189}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd195
  • http://mi.mathnet.ru/eng/cmfd/v42/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Karachanskaya, A. P. Petrova, “Primenenie programmnogo upravleniya s veroyatnostyu 1 dlya nekotorykh zadach finansovoi matematiki”, Matematicheskie zametki SVFU, 25:1 (2018), 25–37  mathnet  crossref  elib
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:224
    Full text:60
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020